Aug 09, 2011
I think that the unknown is the scariest part of it... I took my first shot Monday Aug 1st, was good all that day, Tuesday I had fever and aches, took 200mg ibuprofen every 8hours, Wed same thing fever and aches. The hardest thing I have is eating 20 grams of fat every 8hours with the dose of Incivek. Even on a drum stick(icecream) u can start to burn urself out on certian things. I seem to have aquired a small rash of a few raised parts on my left arm. Not bad tho, I have been using cortizone and it takes care of the itch very well. I am pretty tired tho, sleeping alot. I took my second shot yesterday, It doesnt hurt at all, the needle is very small..and so far so good, I dont even feel like I did last Tuesday. It seems like as long as I take the ibuprofen with the incivek, then I do alot better with the fever and aches n pains. All n all, It isnt as bad as I thought for. Hope this post will help someone wanting aswers before their treatment. Drink plenty of water because of the fever, get some drumsicks w/nuts, ibuprofen, and cortizone and you should be just fine. Also a mild headache, but the ibuprofen takes care of that also. Had blood work yesterday, go to the MD friday, I'll keep U guys informed. Thanks for the support!!